Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Redness in eye. On tobramycin. What is the bump now?

My 7 month old has had redness in the white part of his eye. I took him to Dr Friday and the Dr glanced at it and prescribed Tobramycin drops. I have been putting those in his eye for two days with no change. Tonight I noticed a clear bump on the white part of the eye (where it s red). What could this be? Do I need to take him to a baby ophthalmologist
Asked On : Thu, 16 Aug 2012
Answers:  2 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
It seems from the history that your 7 months old kid has redness of the eyes. The common causes for redness of conjunctiva are various types of conjunctivitis. Only few varieties are infected types and these respond to antibiotic eye drops like tobramycin which you are using.
The varieties which are associated with nodule or bump over the conjunctiv aare usually allergic conjunctivitis or Phylectenular conjunctivitis which require other drugs along with or without antibiotics.
I advice you to consult your eye doctor for follow up and do enquire regarding these conditions, he will be able to diagnose correctly and advice or alter the treatment.
Thank you
Answered: Sat, 10 Aug 2013
I find this answer helpful
Ophthalmologist Dr. Sushama Suram's  Response
Thanks for the query..
It could have been an allergic reaction..
Is your son rubbing his eye constantly?
You can continue using tobramycin eye drops for a week.
Even milder allergy comes down by then..
Hope I helped with my answer..
Answered: Sat, 10 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor